# SDR AALA201708189019

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 51,098 hours, 14,524 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 1502
- Condition: Faulty
- Location: Alerting Sys
- Part time: 30,149 hours, 9,170 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.  FLIGHT RETURNED TO DEPARTURE.  AFTER TAKEOFF ON GEAR RETRACTION, THE LEFT ENGINE EGT INDICATED AN OVERHEAT AND MULTIPLE RED EICAS MESSAGES. LANDING UNEVENTFUL.  REMOVED AND REPLACED LEFT ENGINE FUEL CONTROL MODULE  AND FUEL CUTOFF SWITCH IAW AMM 76-11-02, AND LEFT ENGINE INDICATION AND CREW ALERTING SYSTEM COMPUTER IAW AMM 31-41-02.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
